# SDR AWXA200500245

- Difficulty date: February 22, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 23,027 hours, 9,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321454
- Part serial: 0704
- Condition: Inoperative
- Location: Zone 221
- Part time: 40,511 hours, 17,961 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EEL - DURING 4-DAY CHECK FUNCTIONAL TEST OF EMERGENCY LIGHT SYSTEM, THE FORWARD LT EMERGENCY POWER SUPPLY UNIT HAD AN INTERNAL FAULT.  MAINTENANCE REMOVED AND REPLACED LT EMERGENCY POWER SUPPLY UNIT (10WL), OPERATIONAL CHECK WAS GOOD.
